# SDR SCNA20220718081

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 49,018 hours, 24,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  WHILE INVESTIGATING EXTERNAL FUSELAGE SKIN, FOUND DENT @STA.500B+2 2.0" ABOVE STRINGER 21R.  RESOLUTION:  REPAIRED DAMAGE TO EXTERNAL FUSELAGE SKIN AT STA 500 B+2, 2.0" ABOVE STR 21R IAW B737-800 REF SRM 53-00-01-2R-3 REPAIR #2. CATEGORY B REPAIR INSPECTION REQUIREMENTS -
